# SDR ASAA2023061343579

- Difficulty date: June 13, 2023
- Submitted: June 15, 2023
- Operation: Air carrier
- Aircraft: N533AS
- Make and model: Boeing 737890
- Aircraft serial: 35201
- Aircraft time: 45,186 hours, 13,065 cycles
- System (JASC): 3400 · Navigation System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

MOMENTARY LOSS OF BOTH FMC'S VTK FLAG ON CAPTAIN SIDE. LOSS OF FMC ON MENU PAGE OF MCDU. FMC'S RECOVERED WITH NO PILOT ACTION. GROUNDED - YES. NO ISSUE - FMC NUISANCE VTK ERROR-RECOVERED OK. OPS NORM REF. B737-800 AMM 34-61-00-860-801.
